# SDR ASAA2023080944499

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 7,951 hours, 2,460 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT GOT "VTK" AND "MAP" FLAGS ON F.O. NAV DISPLAY. GROUNDED - YES. ACCOMPLISHED IFIM TASK 31-00-00-810-803 RESET FMC'S CMPTR C/B NO ACTIVED FAULTS STATUS MESSAGES CLEARED. 'VTK AND MAP' NO SHOWING ON F.O. NAV DISPLAY, NO FAULTS NOTED.
